Remicade and myalgia(muscle pain)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2009
Total Posts : 96
   Posted 10/18/2009 9:02 AM (GMT -6)   
Has anyone experienced an all over muscle pain a day or so after recieving remicade? my skin/muscles feel sore and tender to the touch. i'm going to ask my gi dr. about this when i see him next, but i'm just curious if this has happened to anyone else?

Veteran Member

Date Joined Jul 2006
Total Posts : 6927
   Posted 10/18/2009 9:08 AM (GMT -6)   
Yes, it can help to be under a heated blanket or in warm water. Plus a little tylenol. However if it gets so bad that it feels like your are walking thru chest deep snow definately have your ANA tested.
Forum Co-moderator - Crohn's Disease/Thyroid Disorders:_All comments have the caveat contact your local health care provider.

I will find a way or make one. –Phillip Sidney 1554-1586

All that I am and all that I shall ever be, I owe to my Angel Mother.

The Bucket List- Have you found joy in your life?  Has your life brought joy to others?

Make sure your suffering has meaning…

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 11:54 AM (GMT -6)
There are a total of 2,712,927 posts in 299,139 threads.
View Active Threads

Who's Online
This forum has 153726 registered members. Please welcome our newest member, tyghdjurehfl.
325 Guest(s), 13 Registered Member(s) are currently online.  Details
Joan M, MauiViv, Girlie, CaliJR, Serfr, Tudpock18, jewelrylady, moon61, quincy, sam12, njfillet, Tim Tam, Not-there-yet

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer